# SDR AALA20120709005

- Difficulty date: July 9, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 35,553 hours, 14,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FLOOR SUPPORT CRACKED AT CLIP NUT HOLE AT LEFT BUTTLINE 45 BETWEEN STATIONS 312 AND 328.  INSTALLED NEW SERVICEABLE INTERCOSTAL PER AARD 51-10-05-R1.
